中文
Published date:2014-03-14    Provided by:数学系

Naihua Xiu

  Personal Information
Title:  Professor
Position :

Vice Dean of the School of Science

Tel:  010-51683572
E-mail:  nhxiu@bjtu.edu.cn
Present Address:

School of Science, Beijing Jiaotong University,No 3. Shangyuancun,Haidian District, Beijing, P.R.China, 100044

  Education
     1. 9/1994-7/1997: Ph.D. Study, Institute of Applied Mathematics, The Chinese Academy of Sciences, Beijing, China.
     2. 1984-1986: M.Sc. Courses in Computational Mathematics, Jilin University, Changchun, China.
     3. 1978-1982: B.Sc. Student, Department of Mathematics, Hebei Teacher''''s University, Shi- jiazhuang, China.

  Research Interest
         Mathematical Programming and its Applications
         l Variational Inequality and Complementarity Problems
         l Game Theory and Equilibrium Problems
  Funding
l  2013.1-2016.12, The National Natural Science Foundation of China.

l  2010.1-2014.12, The National Basic Research Program of China.

l  2007.1-2009.12, The National Natural Science Foundation of China.

l  2006.1-2008.12, The National Natural Science Foundation of China.

l  2005.1-2007.12, Program for the New Century Excellent Talents, China.

l  2005.1-2007.12, The National Natural Science Foundation of China.

l  2004.1-2006.12, The Key Project of Chinese Ministry of Education.

l  2003.1-2005.12, The National Natural Science Foundation of China.

l  2002.10-2004.10, The Research Grant of Beijing Jiaotong University.

l  2002.5-2004.5, The Research Grant of Ministry of Education of China.

l  2001.7-2003.7, The Research Grant of City University of Hong Kong.

l  2000.1-2002.12, The National Natural Science Foundation of China.

l  1998.1-1999.7, The Post-Doctoral Research Foundation of China.

  Major Publication
 Publications: Books

1. Y. J. Wang, and N. H. Xiu, Theory and Algorithms for Nonlinear Optimization", Science Press, Jan., 2012 (In Chinese).

2. J.Y. Han, N. H. Xiu and H. D. Qi, Theory and Algorithms for Nonlinear Complementarity Problems", Shanghai Publisher of Science and Technology, Jan., 2006 (In Chinese).

Publications: Selected Journal Papers

1.  B.Chen and N.H.Xiu (1999), “A global linear and local quadratic non-interior continuation method for NCP based on Chen-Mangasarian smoothing functions”, SIAM J. Optimization, Vol. 9(3), 605-623.

2.  J.Z.Zhang and N.H.Xiu (2000), “Global s-type error bound for the extended linear complementarity problem and applications”, Math. Programming, Vol. 88(2), 391-410.

3.  C.Y.Wang and N.H.Xiu (2000), “Convergence of projected gradient methods for generalized convex minimization”, Comput. Optim. Appl., Vol.16, 111-120.

4.  N.H.Xiu, C.Y.Wang and J.Z. Zhang (2001), “Convergence properties of the projection and contraction methods for monotone variational inequalities”, Appl. Math. Optim., Vol. 43, 147-168.

5.  B.Chen and N.H.Xiu (2001), “A superlinear noninterior one-step continuation method for monotone LCP in the absence of strict complementarity”,  J. Optim. Theory Appl., Vol.108 (2), 317-332.

6.  J.Z. Zhang and N.H. Xiu (2002), “New projection-type methods for monotone LCP with finite termination”, Numer. Math., Vol. 92, 179-195 .

7.     N. H. Xiu and J. Zhang (2003), “Some recent advances in projection-type methods for variational inequalities”, J. Comput. Appl. Math., Vol.152, 559-585.

8.  B. Qu and N.H. Xiu (2005), “A note on the CQ algorithm for the split feasibility problem”, Inverse Problems, Vol. 21, 1655-1665.

9.  B. Qu and N.H. Xiu (2008), “A new halfspace-relaxation projection method for the split feasibility problem”, Linear Algebra and Its Applications, Vol. 428, 1218-1229.

10.  L.C. Kong, J. Sun and N.H. Xiu (2008), “A Regularized Smoothing Newton Method for Symmetric Cone Complementarity Problems”, SIAM J. Optimization, Vol. 19, 1028-1047.

11.  L.C. Kong, L. Tuncel and N.H. Xiu (2009), “Clarke generalized Jacobian of the projection onto symmetric cones and its applications”, Set-Valued and Variational Analysis, Vol. 17, 135-151.

12.  Z.Y. Luo and N.H. Xiu (2010), “Feasibility and solvability of Lyapunov-type linear programming over symmetric cones”, Positivity, Vol. 14(3), 481-499.

13. Y.N. Wang and N.H. Xiu (2011), “Strong Semismoothness of Projection onto Slices of Second-Order Cone”,J. Optim. Theory Appl. , Vol. 150, 599–614.

14. L.C. Kong, L. Tuncel and N.H. Xiu (2012), “Monotonicity of Lowner Operator and Its Applications to Symmetric Cone Complementarity Problems”, Math. Programming, Vol. 133, 327-336.

15. Li, Shu, Wang, Xiu, Xu, and Zhang: (2013), “Approximation Algorithms for Integrated Distribution Network Design Problems”, INFORMS Journal on Computing, Vol. 25(3), 572-584.

16. Houduo Qi, Naihua Xiu, and XiaomingYuan (2013), “A Lagrangian dual approach to the single source localization problem”, IEEE Trans. Signal Processing, Vol. 61(15), 3815-3826.

 Awards & Honors

l  12/2006: The Second Grade Prize, Chinese Ministry of Education, China.

l  12/2004: The New Century Excellent Talents in University of China.

l  12/1999: The Third Grade Prize, 5th Excellent Youth of Beijing.

l  7/1997: The Special Prize, Academia Sinica, awarded for excellent students.


Previous:Ding Kejian
Next: